Czechoslovak Mathematical Journal, first online, pp. 1-16


When a line graph associated to annihilating-ideal graph of a lattice is planar or projective

Atossa Parsapour, Khadijeh Ahmad Javaheri

Received November 25, 2015.   First published January 11, 2018.

Abstract:  Let $(L,\wedge,\vee)$ be a finite lattice with a least element 0. $\mathbb{A} G(L)$ is an annihilating-ideal graph of $L$ in which the vertex set is the set of all nontrivial ideals of $L$, and two distinct vertices $I$ and $J$ are adjacent if and only if $I \wedge J=0$. We completely characterize all finite lattices $L$ whose line graph associated to an annihilating-ideal graph, denoted by $\mathfrak{L}(\mathbb{A} G(L))$, is a planar or projective graph.
Keywords:  annihilating-ideal graph; lattice; line graph; planar graph; projective graph
Classification MSC:  05C75, 05C10, 06B10
DOI:  10.21136/CMJ.2018.0635-15

PDF available at:  Institute of Mathematics CAS

References:
[1] M. Afkhami, S. Bahrami, K. Khashyarmanesh, F. Shahsavar: The annihilating-ideal graph of a lattice. Georgian Math. J. 23 (2016), 1-7. DOI 10.1515/gmj-2015-0031 | MR 3466579 | Zbl 1332.05067
[2] D. F. Anderson, M. C. Axtell, J. A. Stickles: Zero-divisor graphs in commutative rings. Commutative Algebra, Noetherian and Non-Noetherian Perspectives (M. Fontana et al., eds.). Springer, New York, 2011, 23-45. DOI 10.1007/978-1-4419-6990-3_2 | MR 2762487 | Zbl 1225.13002
[3] D. Archdeacon: A Kuratowski theorem for the projective plane. J. Graph Theory 5 (1981), 243-246. DOI 10.1002/jgt.3190050305 | MR 0625065 | Zbl 0464.05028
[4] I. Beck: Coloring of commutative rings. J. Algebra 116 (1988), 208-226. DOI 10.1016/0021-8693(88)90202-5 | MR 0944156 | Zbl 0654.13001
[5] M. Behboodi, Z. Rakeei: The annihilating-ideal graph of commutative rings I. J. Algebra Appl. 10 (2011), 727-739. DOI 10.1142/S0219498811004896 | MR 2834112 | Zbl 1276.13002
[6] M. Behboodi, Z. Rakeei: The annihilating-ideal graph of commutative rings II. J. Algebra Appl. 10 (2011), 741-753. DOI 10.1142/S0219498811004902 | MR 2834113 | Zbl 1276.13003
[7] J. A. Bondy, U. S. R. Murty: Graph Theory with Applications. American Elsevier Publishing, New York (1976). DOI 10.1007/978-1-349-03521-2 | MR 0411988 | Zbl 1226.05083
[8] A. Bouchet: Orientable and nonorientable genus of the complete bipartite graph. J. Comb. Theory, Ser. B 24 (1978), 24-33. DOI 10.1016/0095-8956(78)90073-4 | MR 0479731 | Zbl 0311.05104
[9] H.-J. Chiang-Hsieh, P.-F. Lee, H.-J. Wang: The embedding of line graphs associated to the zero-divisor graphs of commutative rings. Isr. J. Math. 180 (2010), 193-222. DOI 10.1007/s11856-010-0101-2 | MR 2735063 | Zbl 1207.13005
[10] B. A. Davey, H. A. Priestley: Introduction to Lattices and Order. Cambridge University Press, Cambridge (2002). DOI 10.1017/CBO9780511809088 | MR 1902334 | Zbl 1002.06001
[11] H. H. Glover, J. P. Huneke, C. S. Wang: 103 graphs that are irreducible for the projective plane. J. Comb. Theory, Ser. B 27 (1979), 332-370. DOI 10.1016/0095-8956(79)90022-4 | MR 0554298 | Zbl 0352.05027
[12] C. Godsil, G. Royle: Algebraic Graph Theory. Graduate Texts in Mathematics 207, Springer, New York (2001). DOI 10.1007/978-1-4613-0163-9 | MR 1829620 | Zbl 0968.05002
[13] K. Khashyarmanesh, M. R. Khorsandi: Projective total graphs of commutative rings. Rocky Mt. J. Math. 43 (2013), 1207-1213. DOI 10.1216/RMJ-2013-43-4-1207 | MR 3105318 | Zbl 1284.13034
[14] W. S. Massey: Algebraic Topology: An Introduction. Graduate Texts in Mathematics 56, Springer, New York (1977). MR 0448331 | Zbl 0361.55002
[15] J. B. Nation: Notes on Lattice Theory. Cambridge Studies in Advanced Mathematics 60, Cambridge University Press, Cambridge (1998).
[16] G. Ringel: Map Color Theorem. Die Grundlehren der mathematischen Wissenschaften 209, Springer, Berlin (1974). DOI 10.1007/978-3-642-65759-7 | MR 0349461 | Zbl 0287.05102
[17] J. Roth, W. Myrvold: Simpler projective plane embedding. Ars Comb. 75 (2005), 135-155. MR 2133216 | Zbl 1072.05045
[18] J. Sedláček: Some properties of interchange graphs. Theory Graphs Appl. Proc. Symp. Smolenice, 1963, Czechoslovak Acad. Sci., Praha, 1964, 145-150. MR 0173255 | Zbl 0156.44202
[19] A. T. White: Graphs, Groups and Surfaces. North-Holland Mathematics Studies 8, North-Holland Publishing, Amsterdam-London; American Elsevier Publishing, New York (1973). MR 0340026 | Zbl 0268.05102

Affiliations:   Atossa Parsapour (corresponding author), Khadijeh Ahmad Javaheri, Department of Mathematics, Bandar Abbas Branch, Islamic Azad University, P. O. Box 79159-1311, Bandar Abbas 7915893144, Iran, e-mail: a.parsapour2000@yahoo.com, javaheri1158kh@yahoo.com


 
PDF available at: